# SDR DLM88071548

- Difficulty date: November 2, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 47,649 hours, 36,773 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRUCTURE AT STA 1155 BTWN LONGERON 29 AND 28 RT.  REPLACED CLIP PER DWG 9936073.
